Article info

Download PDFPDF
CASE REPORT
Posterior reversible encephalopathy syndrome (PRES) after bariatric surgery—a potential consequence associated with rapid withdrawal of antihypertensive medications

Authors

  1. Correspondence to Dr Fatima Cody Stanford, fstanford{at}mgh.harvard.edu
View Full Text

Citation

Stanford FC, Pratt JS, Meireles OR, et al
Posterior reversible encephalopathy syndrome (PRES) after bariatric surgery—a potential consequence associated with rapid withdrawal of antihypertensive medications

Publication history

  • Accepted December 9, 2015
  • First published December 23, 2015.
Online issue publication 
December 23, 2015

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.